Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 31, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 4, 2021
    Page range: i-iii
  • December 4, 2021
    Stepan A. Davydov, Igor A. Kruglov
    Page range: 383-388
  • Requires Authentication Unlicensed
    Licensed
    Ergodicity of the probabilistic converter, a serial connection of two automata
    December 4, 2021
    Igor A. Kruglov
    Page range: 389-396
  • Requires Authentication Unlicensed
    Licensed
    On distance-regular graphs with c2 = 2
    December 4, 2021
    Alexandr A. Makhnev, Marina S. Nirova
    Page range: 397-401
  • Requires Authentication Unlicensed
    Licensed
    Minimal contact circuits for characteristic functions of spheres
    December 4, 2021
    Nikolay P. Reďkin
    Page range: 403-408
  • December 4, 2021
    Vladimir G. Ryabov
    Page range: 409-419
  • Requires Authentication Unlicensed
    Licensed
    Multiaffine polynomials over a finite field
    December 4, 2021
    Svetlana N. Selezneva
    Page range: 421-430
  • Requires Authentication Unlicensed
    Licensed
    Large deviations of branching process in a random environment. II
    December 4, 2021
    Aleksandr V. Shklyaev
    Page range: 431-447

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/31/6/html
Scroll to top button